Relations between some reducibilities
Algebra i logika, Tome 33 (1994) no. 6, pp. 681-688
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1994_33_6_a3,
author = {R. Sh. Omanadze},
title = {Relations between some reducibilities},
journal = {Algebra i logika},
pages = {681--688},
year = {1994},
volume = {33},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1994_33_6_a3/}
}
R. Sh. Omanadze. Relations between some reducibilities. Algebra i logika, Tome 33 (1994) no. 6, pp. 681-688. http://geodesic.mathdoc.fr/item/AL_1994_33_6_a3/